# SDR AALA990237

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER END OF VERTICAL STIFFENER CORRODED STATION 1183, INBOARD STRINGER 27L.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR PER ESO 11697, DATED 1-13-99.  (M)
